ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN 印刷: 1064-2315
ISSN オンライン: 2163-9337

巻:
巻 51, 2019 巻 50, 2018 巻 49, 2017 巻 48, 2016 巻 47, 2015 巻 46, 2014 巻 45, 2013 巻 44, 2012 巻 43, 2011 巻 42, 2010 巻 41, 2009 巻 40, 2008 巻 39, 2007 巻 38, 2006 巻 37, 2005 巻 36, 2004 巻 35, 2003 巻 34, 2002 巻 33, 2001 巻 32, 2000 巻 31, 1999 巻 30, 1998 巻 29, 1997 巻 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v29.i1.30
pages 23-31

Relaxations of Attainable Sets and Their Generalized Representation in the Class of Two-Valued Finitely Additive Measures

Alexander G. Chentsov
N.N. Krasovsky Institute of Mathematics and Mechanics of Ural Branch of Russian Academy of Sciences, Ural Federal University, Ekaterinburg
O. A. Cherepanova
Institute of Mathematics and Mechanics, Ural Division, Russian Academy of Sciences

要約

The paper is aimed at constructing sets of asymptotic attainability in the space of functionals with the topology of pointwise convergence for the case where the constraints imposed on the choice of another system of functionals are perturbed. The construction of an extension in the class of two-valued normalized finitely additive measures is suggested for the case of embedding of the "conventional" solution space by assigning a Dirac measure to a selected point. The structure of the attraction set for the class of approximate solutions of the directedness type is established. The possibility for this set to be implemented in a "neighborhood" way as a "close" image set for the corresponding relaxation of the system of constraints is also established.


Articles with similar content:

METHOD OF SUCCESSIVE APPROXIMATIONS IN A STOCHASTIC BOUNDARY-VALUE PROBLEM IN THE ELASTICITY THEORY OF STRUCTURALLY HETEROGENEOUS MEDIA
Composites: Mechanics, Computations, Applications: An International Journal, Vol.2, 2011, issue 1
M. A. Tashkinov, V. E. Vil'deman, N. V. Mikhailova
Attainability Domains for Linear and Some Classes of Nonlinear Discrete Systems and Their Control
Journal of Automation and Information Sciences, Vol.42, 2010, issue 1
Alexander B. Kurzhanski, Vsevolod M. Kuntsevich
Automatic Control Systems Integral Quadratic Estimates Minimization. Part 1. Estimates computation
Journal of Automation and Information Sciences, Vol.36, 2004, issue 7
Valeriy P. Severin
Synthesis of Robustly Optimal Multidimensional Control Systems
Journal of Automation and Information Sciences, Vol.28, 1996, issue 5-6
Alexey V. Kuntsevich, Vsevolod M. Kuntsevich
The Problem of Structurally Stable Parametrization of a Set of Silvester Matrices
Journal of Automation and Information Sciences, Vol.39, 2007, issue 11
Vladimir E. Nabivach